Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have headache, also GERD, constipation. Did CT, MRI, thyroid test. Cause, treatment of headache?

respected sir,i have been suffering headache prob for about 8 yrs,alongwith i have serious indigestion prob,like GERD,severe many tests are conducted like ct scan ,mri,thyroid test,but all reports are normal,,but my headache remains same,my ESR always been 30-40.....what may be the cause for headache and what treatment should i me plz
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

It seems like you are having chronic gastritis due to h pylori infection. What you need to do is get a 24 hour pH monitoring done to diagnose it. You could also get an endoscopy done so that your disease will be diagnosed. After this, the treatment is simply taking a 3 to 6 month course of therapy which will help you recover quickly. I hope this helps. I wish you the best.

Dr Vineet
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor